# SDR SWIA201438512

- Difficulty date: June 26, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,616 hours, 25,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FOUND IN THE ON POSITION DURING PRE-FLIGHT.  FOUND BATTERIES DEAD.  CHARGED EMERGENCY LIGHT BATTERIES AND PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM.
